# SDR DXTA200601485

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 279 hours, 208 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT (THE GEAR HANDLE WAS STUCK IN THE DOWN POSITION.)  SHORTLY AFTER TAKEOFF, THE WOW MISCOMPARE CAS MESSAGE ILLUMINATED AND REMAINED ON.
